(Inactive) pills, I started my second pack instead, so currently, I'm on pack 2, week 1 of my white (active) pills. Now it's my 24th day on white pills and my period hasn't came yet, I purposely did that because I'm on my honeymoon and don't want to be on my period.. My husband and I had unprotected sex many times and he did not pull out for any of the times. But now I'm having minor stomach aches, is this normal? Is it because I'm technically suppose to be on my inactives? And I'm still fully protected from becoming pregnant correct?
Since you have just started taking the pill, you may end up getting breakthrough bleeding since you skipped your period. It is ok to skip a period once or twice a year by starting a new pack instead of taking the inactives like you did. Yes, you are still fully protected from pregnancy because you wont ovulate, so even on the inactive pills, if you have taken all of the actives correctly, you are still protected. Sometimes, in trying to skip a period, it may just delay it some or it may not come until your next week of inactives. The stomach aches can be a number of things. It could be side effects of the pill, it could be nerves. As long as it is mild and not causing any other symptoms, I wouldnt worry too much about it. You dont need to use condoms in a monogamous relationship after the first week and you are protected even if he ejaculates within you because the pills keep you from ovulating.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 May 2011 • 2 answers
Posted 25 Oct 2011 • 1 answer
Posted 11 Jul 2015 • 1 answer
I started Levlen a month ago, started taking the active pill when my period started, I had my period
Posted 29 Sep 2015 • 1 answer
Posted 12 Jul 2017 • 0 answers